# SDR IXXA20250604004

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: 144N814113
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIDE SPREAD CORROSION IN LWW UPPER PRESSURE DECK WEB STA 1070 LBL 39
